# SDR SWIA2020020348164

- Difficulty date: December 13, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR LOWER SILL ANGLE CORRODE IN SEVERAL PLACES FWD NUTPLATE HOLES (MARKED)        (C-CHECK)   RO:1/29/2020FOUND CORROSION IS LOCATED ON PASSENGER DOOR FOWARD  RAIL CUPS AT NUTPLATE HOLES AND NOT PAX DOOR LOWER SILL ANGLE . REMOVED CORROSION ON PASSENGER DOOR SURROUND FORWARD  HAND RAIL CUPS. REF CRJ-200 SRM. BLENDED AREA WAS FOUND TO BE OUT OF LIMITS REF CRJ-200-SRM. REMOVED AND REPLACED WITH NEW RAIL CUP/BRACKET ASSY 601R31527-217  CRJ-200-SRM AND BOMBARDIER DWG.
